Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 5, Pages 627–632 (Mi mz9947)  

The best one-sided approximation of one class of functions by another

V. G. Doronin, A. A. Ligun

Dnepropetrovsk State University

Abstract: We concern ourselves with problems of the best one-sided approximation of classes of continuous functions. We obtain estimates of the best one-sided approximation of one class of functions by another, and we find exact values of the upper bounds of the best one-sided approximations on the classes $H_\omega$ of $2\pi$-periodic functions [given by an arbitrary convex modulus of continuity $\omega(t)$] by trigonometric polynomials of order not higher than $n-1$ in the $L_{2\pi}$ metric.

Full text: PDF file (600 kB)

English version:
Mathematical Notes, 1973, 14:5, 919–922

Bibliographic databases:

UDC: 517.5
Received: 12.03.1973

Citation: V. G. Doronin, A. A. Ligun, “The best one-sided approximation of one class of functions by another”, Mat. Zametki, 14:5 (1973), 627–632; Math. Notes, 14:5 (1973), 919–922

Citation in format AMSBIB
\Bibitem{DorLig73}
\by V.~G.~Doronin, A.~A.~Ligun
\paper The best one-sided approximation of one class of functions by another
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 5
\pages 627--632
\mathnet{http://mi.mathnet.ru/mz9947}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=338650}
\zmath{https://zbmath.org/?q=an:0292.41018}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 5
\pages 919--922
\crossref{https://doi.org/10.1007/BF01462250}


Linking options:
  • http://mi.mathnet.ru/eng/mz9947
  • http://mi.mathnet.ru/eng/mz/v14/i5/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:86
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021